Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2082
Title: Alien limit cycles near a Hamiltonian 2-saddle cycle
Authors: CAUBERGH, Magdalena 
DUMORTIER, Freddy 
Roussarie, R
Issue Date: 2005
Publisher: EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Source: COMPTES RENDUS MATHEMATIQUE, 340(8). p. 587-592
Abstract: It is known that perturbations from a Hamiltonian 2-saddle cycle Gamma can produce limit cycles that are not covered by the Abelian integral, even when it is generic. These limit cycles are called alien limit cycles. This phenomenon cannot appear in the case that Gamma is a periodic orbit, a non-degenerate singularity, or a saddle loop. In this Note, we present a way to study this phenomenon in a particular unfolding of a Hamiltonian 2-saddle cycle, keeping one connection unbroken at the bifurcation.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium. Univ Bourgogne, IMB, CNRS, UMR 5584, F-21078 Dijon, France.Caubergh, M, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.magdalena.caubergh@luc.ac.be freddy.dumortier@luc.ac.be roussari@mail.u-bourgogne.fr
Document URI: http://hdl.handle.net/1942/2082
ISSN: 1631-073X
e-ISSN: 1778-3569
DOI: 10.1016/j.crma.2005.03.009
ISI #: 000229174400007
Category: A1
Type: Journal Contribution
Validations: ecoom 2006
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

12
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

16
checked on May 20, 2022

Page view(s)

52
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.